# SDR IPXA2021070971462

- Difficulty date: June 24, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER WING BOX STRINGER #49 IS CRACKED AT STA. XCW= 17.0.REPAIRED CRACKED CENTER WING BOX STRINGER #49 BETWEEN STA. XCW= 3 TO XCW= 32 IAW SRM 57-10-03 REPAIR 1 FIG. 201. (MAJOR)
